Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Pagliardini

Multiplicity of critical points for the fractional Allen-Cahn energy

created by pagliardini on 04 Mar 2016
modified on 29 May 2017

[BibTeX]

Published Paper

Inserted: 4 mar 2016
Last Updated: 29 may 2017

Journal: Electronic Journal of Differential Equations
Volume: 2016
Number: 119
Pages: 1-12
Year: 2016

ArXiv: 1603.01960 PDF
Links: paper

Abstract:

In this paper we study the fractional analogue of the Allen-Cahn energy in bounded domains, and we show that it admits a number of critical points which goes to infinity as the perturbation parameter tends to zero.

Keywords: Allen-Cahn energy, fractional PDE, critical points, genus


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1